Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 45, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Oct 21, 2019, 12:27 AM CDT for Collin County, Texas. It was in force for 21 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 21, 2019, 12:27 AM CDT (05:27 UTC)
- Expired
- Oct 21, 2019, 12:48 AM CDT
- In force
- 21 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Collin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 112 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 21, 12:38 AM CDT | HAIL 1 | 2 Nne Melissa, TX | QUARTER SIZE HAIL MEASURED NNE OF MELISSA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 20, 7:01 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1660 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 14.5
The text
As transmitted.
885
WFUS54 KFWD 210527
TORFWD
TXC085-210600-
/O.NEW.KFWD.TO.W.0045.191021T0527Z-191021T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1227 AM CDT Mon Oct 21 2019
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Central Collin County in north central Texas...
* Until 100 AM CDT.
* At 1227 AM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located over
Fairview, or over McKinney, moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Lucas around 1230 AM CDT.
Princeton and Lowry Crossing around 1235 AM CDT.
Farmersville around 1245 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Melissa, Westminster, Blue Ridge, New Hope and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3334 9638 3335 9630 3319 9630 3307 9670
3326 9670 3339 9639
TIME...MOT...LOC 0527Z 248DEG 46KT 3316 9665
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Dunn2 follow-up statements
577
WWUS54 KFWD 210539
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1239 AM CDT Mon Oct 21 2019
TXC085-210600-
/O.CON.KFWD.TO.W.0045.000000T0000Z-191021T0600Z/
Collin TX-
1239 AM CDT Mon Oct 21 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN COLLIN COUNTY...
At 1239 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located over
Princeton, or 10 miles north of Wylie, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Farmersville around 1245 AM CDT.
Other locations impacted by this tornadic thunderstorm include Blue
Ridge and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3334 9638 3335 9630 3319 9630 3310 9659
3320 9656 3330 9643
TIME...MOT...LOC 0539Z 251DEG 45KT 3317 9648
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Dunn986
WWUS54 KFWD 210548
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1248 AM CDT Mon Oct 21 2019
TXC085-210557-
/O.CAN.KFWD.TO.W.0045.000000T0000Z-191021T0600Z/
Collin TX-
1248 AM CDT Mon Oct 21 2019
...THE TORNADO WARNING FOR NORTHEASTERN COLLIN COUNTY IS CANCELLED...
The circulation on the leading edge of the severe thunderstorms has
weakened and moved out of the warned area. These storms are still
severe and could produce tornadoes with little warning.
A Tornado Watch remains in effect until 200 AM CDT for north central
Texas.
LAT...LON 3334 9638 3335 9630 3319 9630 3310 9659
3320 9656 3330 9643
TIME...MOT...LOC 0545Z 248DEG 46KT 3321 9636
$$
DunnWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Oct 21, 12:06 AM CDT, 21 minutes earlier.
Area forecast discussion, Oct 21, 12:06 AM CDT, 21 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1206 AM CDT Mon Oct 21 2019 .MESOSCALE UPDATE... Discrete supercells that resulted in multiple tornado reports, and dozens of damaging wind and large hail reports will be moving out of our easternmost counties shortly. To the west, a squall line stretches from Sherman to Mineral Wells to Brownwood. The vertical wind profile from the KFWS WSR-88D shows strong low-level flow with winds of over 60 knots at just 2,000 feet. Additionally, dewpoints remain in the upper 60s immediately ahead of the squall line, with dewpoints in the lower 70s across Central Texas. Combined with steepening mid-level lapse rates, strong instability is still place across the region, despite the loss of daytime heating several hours ago. The combination of strong wind shear and large instability will allow for some thunderstorms within this squall line to be severe, with damaging wind gusts to 70 mph and large hail being the main hazards. Regarding the tornado potential, the aforementioned strong low- level wind shear and large instability will support a few QLCS tornadoes. This will be particularly true in locations where the squall line is able to orient itself perpendicular to the westerly to west-northwesterly wind shear vectors. This seems to be the case in Central Texas, with a strong bowing segment already noted within the line from near Stephenville to Brownwood. A rear-inflow jet also appears to be developing in this region, which will lead to an enhanced wind threat, and potential for QLCS tornadoes for areas south of a Stephenville to Waco line during the next couple of hours. A Tornado Watch continues for much of North and Central Texas through 2:00 a.m. CDT. A new Tornado Watch, or a Severe Thunderstorm Watch, may be needed later tonight. 37 && .AVIATION... /Issued 1146 PM CDT Sun Oct 20 2019/ /06Z TAFs/ Concerns -- TSRA moving across entire forecast area. Shift to north flow. A solid line of TSRA is located along a line from KGYI to KDTO to KMWL to KBWD. These storms are moving east at about 30 KT...and should begin impacting terminals on the west side of the Metroplex within the next hour. These storms will move through the rest of the Metroplex between 06Z and 08Z...reaching KACT by 09Z. Some of these storms will be severe and may produce large hail and gusty winds to 50 KT. Storms should move through a given location in 1-2 hours. Conditions will improve rapidly behind the line of TS... with VFR and north flow conditions likely by daybreak. 37 && .SHORT TERM... /Issued 222 PM CDT Sun Oct 20 2019/ /This afternoon through Monday/ Forecast trends are in good shape as we expect the main show to be later this evening and tonight. There is still a slight chance of convection across the far southeast counties through this afternoon. Latest satellite image shows the upper level low over Wyoming and Colorado and the associated cold front extending from Kansas to southeast Colorado and northern New Mexico. They will continue east/southeast and move through North and Central TX later this evening and tonight. Confidence is high that a line of storms will develop to our northwest by mid-evening, likely reaching the DFW Metroplex around or just after midnight and moving into Central TX a few hours later. There is still some uncertainty about the development and the severity of the storms ahead of the front late this afternoon and evening. It appears that some of the important ingredients needed for storms to develop will not be there yet. We will continue to watch the trends in moisture, instability and lift and will make necessary adjustment to the PoPs. For now, we will mention a chance of storms north and west of the DFW Metroplex and across the south and east to account for this possibility. In terms of the severe weather risk for North Texas, we still expect a few strong to severe storms across the area, especially north of the I-20 corridor. The main threats with the line of storms will be damaging winds and large hail. If any convection develops ahead of it or remains cellular, it will increase the tornado threat. In general, the tornado threat remains low at this time. We like to remind everyone to stay weather aware tonight and have a plan if any warning is issued for their location. After the cold front clears out tomorrow morning, northwest winds will continue through the day tomorrow. The good news is that high temperatures on Monday will only reach the 70s area wide under clear skies. Sanchez && .LONG TERM... /Issued 345 PM CDT Sun Oct 20 2019/ /Tuesday through Next Weekend/ Cool conditions will grip much of North and Central Texas to start the day on Tuesday. With clear skies, low dewpoints and light winds...ideal radiational cooling is anticipated. NAM MOS and the previous forecast both appear to encompass the cooler side of the guidance. With that in mind, I've hedged towards these cooler solutions which advertise Tuesday morning lows in the 40s with a few of the sheltered regions in the upper 30s. Some patchy frost will be possible for locales that dip down into the upper 30s. Mid-level high pressure will remain in control across our region during the day on Tuesday and into Wednesday. This will equate to tranquil weather conditions with high temperatures slowly moderating both days to above climatological norms. Daytime high temperatures will climb into the upper 70s to mid 80s by Wednesday as south to southwesterly breezes develop ahead of the next upper trough. The warmest conditions are expected near and west of the US HWY 281 corridor. With the increasing surface pressure gradient, low level winds should climb into the 20 to 25 MPH range. Given the sufficient boundary layer mixing, wind gusts to near 30 MPH are not out of the realm of possibility on Wednesday afternoon. Minimum RH values are expected to crater down into the mid 20s west of I-35. While wetting rains are forecast Sunday night (tonight) into Monday, 1 and 10 hour fuels---mainly smaller vegetation types such as grasses and small timber---dry quickly under full solar insolation. Given that the drying of fuels is increasingly likely, it's probable that an elevated fire weather threat will materialize on Wednesday. The next weather pattern shift is anticipated on Thursday when an upper low will detach from the main westerlies and dive south toward the Lone Star State. If you've been following along over the past several days, the general model theme persists through the 12 UTC cycle. The 12 UTC GFS and most of its ensemble members along with the Canadian remain quick with FROPA on Thursday across most of North and Central Texas (with FROPA through Central Texas by 21 UTC Thursday). The 12 ECMWF still remains the slow outlier as it delays the ejection of the upper trough and front with the FROPA not through the entire area until the pre-dawn hours on Friday morning. Climatologically speaking, a faster FROPA would be favored, but given the uncertainty about the depth/speed of the upstream colder airmass, I'm reluctant to blindly follow the GFS/Canadian solutions based on climatology. Moreover, model guidance tends to struggle with digging upper level troughs and in many instances their initial solutions prove to be too swift with their progressions. This would give credence to the slower ECMWF solution. What appears to be the most reasonable forecast is for areas across the northern Big Country to experience FROPA prior to peak heating on Thursday. I'll advertise temperatures in mid to upper 60s here. While the warm sector airmass will likely be enshrouded with cloud cover, high temperatures may still climb into the mid to possibly upper 70s courtesy of strong WAA. If the Canadian/GFS are closer to reality, highs may need to be lowered down into the 60s. Showers and thunderstorms may blossom along and behind the front as it passes southward on Thursday. While deep layer shear will likely support organized modes, the magnitude of instability is uncertain. Should the GFS/Canadian models verify, it's likely that the window for any strong to severe storms will be limited owing to meager moisture advection. The slower ECMWF, however, would allow ample time for a better fetch of moisture northward and thus greater instability over more of the area. We will continue to refine this portion of the forecast over the next several days. The forecast difficulty increases significantly as model guidance remains largely divergent regarding their solutions for Friday and into next weekend. There is perhaps greater confidence in the slower solutions given that the Canadian has trended toward the slower ECMWF. Strengthening 700-850mb WAA atop the cooler surface air---as implied by the Canadian and ECMWF---should in theory promote a widespread post frontal precipitation shield across the area. While the GFS has shown some run-to-run consistency, it remains the fast outlier and the latest forecast leans on a blend of the slower guidance. As such, I've nudged PoPs slightly above the GFS-heavy national blended guidance and kept temperatures below normal as we head into the last weekend of October. Bain && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 58 74 48 76 51 / 90 0 0 0 0 Waco 60 77 44 78 50 / 90 20 0 0 0 Paris 57 71 44 72 46 / 100 10 0 0 0 Denton 54 73 42 75 50 / 80 0 0 0 0 McKinney 57 73 43 75 47 / 90 0 0 0 0 Dallas 59 75 50 76 53 / 100 5 0 0 0 Terrell 60 74 45 75 46 / 100 10 0 0 0 Corsicana 62 76 46 77 49 / 90 20 0 0 0 Temple 61 78 45 78 51 / 90 20 0 0 0 Mineral Wells 52 74 42 75 49 / 80 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 37/05
Hazardous weather outlook, Oct 20, 3:34 PM CDT, 8 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 334 PM CDT Sun Oct 20 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211315- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 334 PM CDT Sun Oct 20 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon, This Evening, and Tonight. With unseasonally warm temperatures and breezy south winds, elevated fire weather concerns will continue through sunset across western portions of North Texas. Thunderstorms will be possible late this afternoon and into the evening hours across Central and East Texas. Severe weather is not anticipated with this activity though gusty winds and lightning strikes will accompany the storms. Thunderstorms will accompany a cold front tonight, initially impacting areas north and west of the Dallas/Fort Worth Metroplex during the evening hours. These storms should eventually organize into a line, moving southeast through the region overnight. Some of these storms could be severe, with damaging winds and large hail the primary threats. Although the line will move fairly quickly, heavy rain will occur, particularly east of the I-35 corridor where some flooding issues may arise. Above normal temperatures and breezy conditions will return to western portions of North Texas on Wednesday, likely reigniting fire weather concerns. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Another cold front will bring thunderstorm chances back to the region on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be requested later this evening, primarily north and west of the Dallas/Fort Worth Metroplex. Although the severe threat will continue overnight, spotter activation is unlikely after midnight.
In the hours before
Local storm report, Oct 21, 12:07 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1207 AM CDT MON OCT 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM TSTM WND DMG 2 NW NEWARK 33.02N 97.50W
10/21/2019 WISE TX PUBLIC
1 INCHE TREE LIMBS AND SHINGLE BLOWN OFF A HOME NEAR
NEWARKLocal storm report, Oct 21, 12:07 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1207 AM CDT MON OCT 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM TSTM WND DMG 2 NW NEWARK 33.02N 97.50W
10/20/2019 WISE TX PUBLIC
CORRECTED REPORT: 1 INCH TREE LIMBS AND SHINGLE BLOWN
OFF A HOME NEAR NEWARKLocal storm report, Oct 21, 12:15 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1215 AM CDT MON OCT 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM TSTM WND GST 5 WSW AZLE 32.87N 97.61W
10/21/2019 E65 MPH TARRANT TX LAW ENFORCEMENT
65 MPH WIND GUST AND PEA SIZE HAIL JUST WEST OF AZLELocal storm report, Oct 21, 12:19 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1219 AM CDT MON OCT 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM TSTM WND DMG 8 NW POTTSBORO 33.83N 96.77W
10/21/2019 GRAYSON TX EMERGENCY MNGR
2-FOOT DIAMETER TREE BROKEN IN HALF AT CAMP JAMES RAYLocal storm report, Oct 21, 12:20 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1220 AM CDT MON OCT 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 AM TSTM WND GST STEPHENVILLE 32.23N 98.20W
10/21/2019 E60 MPH ERATH TX TRAINED SPOTTER
60 MPH WIND GUST ESTIMATED BY SPOTTER IN STEPHENVILLELocal storm report, Oct 21, 12:25 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1225 AM CDT MON OCT 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM TSTM WND GST 2 SW WHITE SETTLEMENT 32.75N 97.47W
10/21/2019 E58 MPH TARRANT TX TRAINED SPOTTER
58 MPH WIND GUST MEASURED ON I-30 ON THE PARKER AND
TARRANT CO LINE.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 7:06 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 54 min |
| Oct 20, 7:18 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 42 min |
| Oct 20, 7:23 PM CDT | Special Weather Statement | FWD | Hood | 37 min |
| Oct 20, 7:34 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker | 41 min |
| Oct 20, 7:36 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 54 min |
| Oct 20, 8:01 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 44 min |
| Oct 20, 8:08 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Denton, Tarrant | 52 min |
| Oct 20, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 19 min |
| Oct 20, 8:41 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 49 min |
| Oct 20, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 64 min |
| Oct 20, 9:00 PM CDT | Tornado Warning | FWD | Dallas | 30 min |
| Oct 20, 9:20 PM CDT | Tornado Warning | FWD | Dallas, Ellis | 40 min |
| Oct 20, 9:23 PM CDT | Tornado Warning | FWD | Collin, Dallas | 37 min |
| Oct 20, 9:30 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman | 60 min |
| Oct 20, 9:49 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt, Rockwall | 56 min |
| Oct 20, 10:26 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 64 min |
| Oct 20, 10:51 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Lamar | 39 min |
| Oct 20, 11:01 PM CDT | Tornado Warning | FWD | Rains, Van Zandt | 44 min |
| Oct 20, 11:39 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 51 min |
| Oct 20, 11:41 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 64 min |
| Oct 20, 11:44 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 31 min |
| Oct 20, 11:48 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Oct 21, 12:03 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson | 57 min |
| Oct 21, 12:06 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Hunt, Rockwall, Tarrant | 69 min |
| Oct 21, 12:21 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Johnson, Parker, Somervell, Tarrant | 54 min |
| Oct 21, 12:44 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 31 min |
| Oct 21, 12:53 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 54 min |
| Oct 21, 1:01 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 59 min |
| Oct 21, 1:04 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Lamar | 71 min |
| Oct 21, 1:14 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hunt, Johnson, Kaufman, Rockwall and 1 more | 61 min |
| Oct 21, 2:01 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Limestone, McLennan | 59 min |
| Oct 21, 2:04 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Limestone, Navarro | 56 min |
| Oct 21, 2:57 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Limestone, Navarro, Van Zandt | 63 min |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.